Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 2014, Article ID 131637, 5 pages
http://dx.doi.org/10.1155/2014/131637
Research Article

Chaotic Motions of the Duffing-Van der Pol Oscillator with External and Parametric Excitations

Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 14 May 2014; Revised 7 July 2014; Accepted 7 July 2014; Published 15 July 2014

Academic Editor: Mickaël Lallart

Copyright © 2014 Liangqiang Zhou and Fangqi Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The chaotic motions of the Duffing-Van der Pol oscillator with external and parametric excitations are investigated both analytically and numerically in this paper. The critical curves separating the chaotic and nonchaotic regions are obtained. The chaotic feature on the system parameters is discussed in detail. Some new dynamical phenomena including the controllable frequency are presented for this system. Numerical results are given, which verify the analytical ones.